zbMATH — the first resource for mathematics

Stationary Navier-Stokes flow in 2-dimensional Y-shape channel under general outflow condition. (English) Zbl 0995.35047
Salvi, Rodolfo (ed.), The Navier-Stokes equations: theory and numerical methods. Proceedings of the international conference, Varenna, Lecco, Italy, 2000. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 223, 65-72 (2002).
Summary: We consider the stationary Navier-Stokes equations in a 2-dimensional Y-shape infinite channel involving the general outflow condition. Assuming that the domain and the data are symmetric with respect to a straight line, and that the line of symmetry intersects every boundary component where the boundary integral does not vanish, we show the existence of symmetric solutions. We report also the regularity and the asymptotic behavior of the solution.
For the entire collection see [Zbl 0972.00046].

35Q30 Navier-Stokes equations
76D05 Navier-Stokes equations for incompressible viscous fluids
76D03 Existence, uniqueness, and regularity theory for incompressible viscous fluids